# SDR CALA2025022400409

- Difficulty date: February 20, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 112,815 hours, 26,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Broken
- Location: Zone 800
- Component part number: 21007
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG ENTRY FOR SDR REPORTING. EMERGENCY LIGHT TEST SWITH AT DOOR L2 HAS ONE PIN DAMAGED. SEE ST NON ROUTINE 121489. REMOVED ABD REPLACED EMERGENCY LIGHT TEST SWITCH AT DOOR L2 IAW SWPM 20-84-14. OPS CHECKS GOOD.
